MathSciNet Relay Station
MathSciNet bibliographic data
MR1320699 65R20 (47N20 47N40)
Elschner, J.; Graham, I. G. An optimal order collocation method for first kind boundary integral equations on polygons. Numer. Math. 70 (1995), no. 1, 1–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement